×

CBS Sets Fall Premiere Dates for 2019-2020 Season

CBS has announced the premiere dates for its fall 2019-2020 shows, including new additions “Bob Hearts Abishola,” “All Rise,” “The Unicorn,” “Carol’s Second Act” and “Evil.”

All five new shows will premiere the week of Sept. 23, with comedy “Bob Hearts Abishola” and Simone Missick courtroom drama “All Rise” on Mondays, and the other three shows lining up on Thursdays.

With its biggest show “The Big Bang Theory” no longer on the schedule after concluding its 12-year run, CBS has moved the series’ spinoff “Young Sheldon” to the Thursday 8 p.m. slot, leading in to the Walton Goggins single-cam “The Unicorn.”

Also worth nothing is the premiere date for the sixth and final season of “Madam Secretary,” which CBS has set for October 6.

Check out CBS’ full fall lineup below.

**Denotes Football Doubleheader

Monday, Sept. 23

8-8:30 PM — THE NEIGHBORHOOD (2nd Season Premiere)

8:30-9 PM — BOB HEARTS ABISHOLA (SERIES DEBUT)

9-10 PM — ALL RISE (SERIES DEBUT)

10-11 PM — BULL (4th Season Premiere)

Tuesday, Sept. 24

8-9 PM — NCIS (17th Season Premiere)

9-10 PM — FBI (2nd Season Premiere)

10-11 PM — NCIS: NEW ORLEANS (6th Season Premiere)

Wednesday, Sept. 25

8-9:30 PM — SURVIVOR (90-Minute 39th Season Premiere)

9:30-11 PM — BIG BROTHER (Live Season Finale)

Thursday, Sept. 26

8-8:30 PM — YOUNG SHELDON (3rd Season Premiere)

8:30-9 PM — THE UNICORN (SERIES DEBUT)

9-9:30 PM — MOM (7th Season Premiere)

9:30-10 PM — CAROL’S SECOND ACT (SERIES DEBUT)

10-11 PM — EVIL (SERIES DEBUT)

Friday, Sept. 27

8-9 PM — HAWAII FIVE-0 (10th Season Premiere)

9-10 PM — MAGNUM P.I. (2nd Season Premiere)

10-11 PM — BLUE BLOODS (10th Season Premiere)

Saturday, Sept. 28

8-10 PM — CRIMETIME SATURDAY

10-11 PM — 48 HOURS (33rd Season Premiere)

**Sunday, Sept. 29

7:30-8:30 PM — 60 MINUTES (52nd Season Premiere)

8:30-9:30 PM –GOD FRIENDED ME (2nd Season Premiere)

9:30-10:30 PM — NCIS: LOS ANGELES (11th Season Premiere)

Wednesday, Oct.2

8-9 PM — SURVIVOR (Regular Time Period)

9-10 PM — SEAL TEAM (3rd Season Premiere)

10-11 PM — S.W.A.T. (3rd Season Premiere)

Sunday, Oct. 6

7-8 PM — 60 MINUTES (Regular Time Period)

8-9 PM — GOD FRIENDED ME (Regular Time Period)

9:-10 PM — NCIS: LOS ANGELES (Regular Time Period)

10-11 PM — MADAM SECRETARY (6th Season Premiere)

 

More TV

  • Christopher Meloni Elliot Stabler Law and

    Elliot Stabler 'Law & Order: SVU' Spinoff With Christopher Meloni Set at NBC

    Christopher Meloni is bringing his “Law & Order: SVU” character back to television. Variety has confirmed with sources that Meloni will return as Elliot Stabler in a new NBC series that hails from “Law & Order” mastermind Dick Wolf. The show has received a 13-episode order at the broadcaster. The show will reportedly follow Stabler as [...]

  • New Orleans Saints running back Latavius

    CBS, NBC Nab New NFL Wild-Card Games in Expanded Season

    The NFL will be seen by a wider crowd – including kids – after the league struck deals with CBS and NBC to show new Wild Card games to audiences via such outlets as Telemundo and Nickelodeon. The NFL’s various teams approved the expansion of the game’s post-season, a move that had previously been set [...]

  • HOW TO GET AWAY WITH MURDER

    'How To Get Away With Murder' Team Reflects on Road to Series Finale

    Viola Davis never wanted to be a TV character, but for the last six years much of her professional life has been devoted to being just that — the brilliant but often intimidating Annalise Keating on ABC and Shondaland’s “How To Get Away With Murder.” Now, the show is wrapping up its six-season run with [...]

  • I Know This Much Is True

    HBO Moves Mark Ruffalo Limited Series 'I Know This Much Is True' to May

    HBO has shifted the premiere date of the Mark Ruffalo-led limited series “I Know This Much Is True.” The six-episode series will now debut May 10. It was originally set to begin airing on April 27. The show moves into the date previously reserved for the limited series “The Undoing” starring Nicole Kidman. HBO announced [...]

  • Illustration of the video streaming company

    Video Streaming to TVs Soared 85% in U.S. in First Three Weeks of March, Nielsen Says

    During the coronavirus pandemic, Americans are staying home — and, as you would expect, they’re streaming more than ever. U.S. consumers’ viewing of streaming has continued to increase through March. Over the first three weeks of March 2020, the total estimated number of minutes streamed to the TV was 400 billion, up 85% compared with [...]

  • The Nanny Zoom Chat Quarantine

    'The Nanny' Original Cast to Reunite For Virtual Table Read (EXCLUSIVE)

    Nanny Fine, Maxwell Sheffield and the rest of the gang are getting back together on April 6 — but not in the way you might think. “The Nanny” creator and star Fran Drescher teased on her Twitter page last week, in response to a fan who wanted to watch the popular ’90s sitcom online, that [...]

  • Roman Ritual

    ‘[REC]’s’ Paco Plaza, Enrique Lopez Lavigne Set to Adapt ‘Roman Ritual’ (EXCLUSIVE)

    MADRID — Paco Plaza, co-director of [“REC”] and Netflix hit “Veronica” – is attached to write and direct “Roman Ritual,” inspired by the cult graphic novella from Spain’s El Torres,  and created together with producer Enrique López Lavigne (“28 Weeks Later,” “The Impossible”). Envisaged as an event series – and sure to discomfit some and [...]

More From Our Brands

Access exclusive content